Jump to content
Important Survey - Please Participate ×

Diltiazem made withdrawal worse ?


[ju...]

Recommended Posts

Hi All,

 

I have used a Diltiazem based cream ( Calcium channel blocker ) for 3 days last week. Last application was 10 days ago. Yesterday my withdrawal symptoms which have been gone for a long time came back with a vengeance. Especially the burning skin and sensitivity to pain all over my body. My ears ring too.

Do you think I have compromised my recovery ? I am so angry now for using this cream.

Link to comment
Share on other sites

There is evidence on google that Diltiazem does interact poorly with benzos.  

 

Here is one citation:

"Some diltiazem drug interactions can alter the levels of certain drugs in your blood. As a result, this may increase your risk of side effects or may decrease the effectiveness of the medications. Your healthcare provider should monitor you carefully and adjust your dosages as necessary. Some of the drugs that may negatively interact with diltiazem include certain benzodiazepines, ..."

 

http://heart-disease.emedtv.com/diltiazem/diltiazem-drug-interactions.html

 

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...